# SDR REXA2017053100649

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 26,085 hours, 23,226 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Hose
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE OXYGEN BOTTLE, OXYGEN MASK HOSE DAMAGED.  REMOVED & REPLACED THE OXYGEN MASK IAW AMM TS 000340R1
